Cart 0
PANADOL Extra Caps 16

PANADOL Extra Caps 16

Regular price $11.90

Classification:

General sale item

Usage:

Panadol Extra contains Paracetamol with caffeine for extra pain relief and is still gentle on the stomach. For fast effective relief of pain and discomfort associated with headache, cold & flu, muscular aches, migraines, toothache, sore throat, osteoarthritis, tension headache, backache, period pain and fever.

Ingredients:

Each caplet contains 500mg Paracetamol and 65mg Caffeine

Dosage:

Adults and children over 12 years: 2 caplets every 4-6 hours as required. Maximum 8 caplets in 24 hours.

Precautions:

Use only as directed, not for children under 12 years of age. For the temporary relief of pain and fever. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist. Do not use if you are hypersensitive to any ingredient in the product. Do not use in liver or kidney disease, if you are on a low-sodium diet. Equally space dosage within a day. Avoid drinking too much tea or coffee when taking these caplets.


Share this Product


More from this collection

Sale

Unavailable

Sold Out